L models and multiple regressions designs
Elsa Moreira (),
João Mexia (),
Miguel Fonseca () and
Roman Zmyślony ()
Statistical Papers, 2009, vol. 50, issue 4, 869-885
Keywords: Orthogonal models; L models; Multiple regression models; Cross-nested models; Commutative Jordan algebras; 62J05 Linear regression; 62J10 Analysis of variance and covariance; 62J15 Paired and multiple comparisons (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-009-0255-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:50:y:2009:i:4:p:869-885
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-009-0255-3
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().